Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An extension of the theory of numbers by means of correspondences between fields


Author: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 23 (1916), 109-111
DOI: https://doi.org/10.1090/S0002-9904-1916-02885-0
This work is cited by: Bull. Amer. Math. Soc., Volume 36, Number 6 (1930), 415--419
MathSciNet review: 1559876
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1916-02885-0